# SDR USAA060890

- Difficulty date: July 14, 2006
- Submitted: July 14, 2006
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- Aircraft time: 12,482 hours, 12,482 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FWD EDGE DAMAGE, FLOOR BOARD 241 GF.  NEW PANEL MANUFACTURED PER MCGILL IRM 9701 REV F, DEFECT SIZE: 1" BY 1/4".
